MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) erroneously elevated high-sensitivity troponin i (tnih) results obtained on a patient sample on a dimension vista 500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.The instrument data showed that the accepted calibration and system performance were acceptable.Quality control (qc) recovery was within the customer's expected ranges, and no issues were reported with the other patient samples.No tnih assay issues were identified.There were no dimension vista 500 system errors observed.As per the dimension vista tnih instructions for use (ifu), "patient samples may contain heterophilic antibodies or cardiac troponin-specific autoantibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." based on the available information, the cause of the event is consistent with a sample-specific issue.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained two (2) erroneously elevated high-sensitivity troponin i (tnih) results on a patient sample on a dimension vista 500 system.The initial erroneously elevated result was not reported to the physician(s).The reprocessed erroneously elevated result was reported to the physician(s), and the result was not questioned until the patient went to an alternate lab facility and had further samples drawn and tested.Two (2) new samples were drawn from the same patient and processed on an alternate non-siemens system at an alternate lab facility.Lower troponin results were obtained and considered correct by the physician(s) at the original lab facility, and no corrected report was issued.The patient was admitted to an emergency room (er) and kept overnight at an alternate lab facility due to the elevated tnih results.There are no known reports of adverse health consequences due to the erroneously elevated high sensitivity troponin i (tnih) results or patient admission.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11,
sarjapur outer ring road,
karnataka 56010-3
IN   560103
840457474
MDR Report Key20513122
Report Number2517506-2024-00275
Device Sequence Number8559827
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public(01)00842768037719(10)24106BB(17)250209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model NumberN/A
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number24106BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale